# SDR FDEA202509241785

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 100,071 hours, 23,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA0220509
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON EVALUATION FOUND EXISTING DOUBLER REPAIR ON FUSELAGE SKIN STATION 999 TO 1009  BETWEEN RIGHT HAND LONGERON 31 TO LONGERON 33 DOES NOT COMPLY TO   CURRENT SRM 53-00-15-2R REPAIR 8 FIGURE 202. FUSELAGE SKIN AT STATION 999 TO STATION 1009 BETWEEN RIGHT HAND LONGERON 31 TO   LONGERON 33 EXISTING REPAIR DOUBLER REMOVED AS PER MD-11 SRM 51-33-01-0G. REPAIR   CARRIED OUT AS PER MD-11 SRM 53-00-15-2R REPAIR 8 FIGURE 202. REPETITIVE INSPECTION   REQUIRED- INITIAL INSPECTION AT 4000 FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY   4000 FLIGHT CYCLES BY EXTERNAL VISUAL METHOD AS PER MD-11 SRM 53-00-15--2R FIGURE 202   TABLE 201 REPAIR 8. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
